# SDR CALA2017122604608

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 103,336 hours, 16,186 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Failed
- Location: Galley Chiller
- Component: Chiller
- Component part number: 70002
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  EMERGENCY DECLARED. FOUND THE FWD CHILLER FAN FAILED, CAUSING SMOKE ODOR IN THE CABIN.  THE FWD GALLEY CHILLER HAD NO OUTPUT. REMOVED AND REPLACE THE FWD GALLEY CHILLER IAW AMM 25-33-01. THE CHILLER OPS CHECKED GOOD IAW AMM 25-33-01-706-004.
